American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Micheline Vigué-Poirrier. Hochschild homology criteria for trivial algebra structures. Trans. Amer. Math. Soc. 354 (2002) 3869-3882. MR 1926856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stephen A. Mitchell. Harmonic localization of algebraic $K$-theory spectra . Trans. Amer. Math. Soc. 332 (1992) 823-837. MR 1069739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zbigniew Fiedorowicz and Jean-Louis Loday. Crossed simplicial groups and their associated homology . Trans. Amer. Math. Soc. 326 (1991) 57-87. MR 998125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jón Kr. Arason, Richard Elman and Bill Jacob. The graded Witt ring and Galois cohomology. II . Trans. Amer. Math. Soc. 314 (1989) 745-780. MR 964897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles A. Weibel. Nil $K$-theory maps to cyclic homology . Trans. Amer. Math. Soc. 303 (1987) 541-558. MR 902784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Timothy J. Hodges. $K$-theory and right ideal class groups for HNP rings . Trans. Amer. Math. Soc. 302 (1987) 751-767. MR 891645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. A. Mingo. $K$-theory and multipliers of stable $C\sp \ast$-algebras . Trans. Amer. Math. Soc. 299 (1987) 397-411. MR 869419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Janet Aisbett. On $K\sb 3$ of truncated polynomial rings . Trans. Amer. Math. Soc. 294 (1986) 517-536. MR 825719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonid N. Vaserstein. Vector bundles and projective modules . Trans. Amer. Math. Soc. 294 (1986) 749-755. MR 825734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William G. Dwyer and Eric M. Friedlander. Algebraic and etale $K$-theory . Trans. Amer. Math. Soc. 292 (1985) 247-280. MR 805962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. G. Dwyer, M. J. Hopkins and D. M. Kan. The homotopy theory of cyclic sets . Trans. Amer. Math. Soc. 291 (1985) 281-289. MR 797060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. Bruce Hughes. Bounded homotopy equivalences of Hilbert cube manifolds . Trans. Amer. Math. Soc. 287 (1985) 621-643. MR 768729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrew J. Nicas. On the higher Whitehead groups of a Bieberbach group . Trans. Amer. Math. Soc. 287 (1985) 853-859. MR 768746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christopher W. Stark. Structure sets vanish for certain bundles over Seifert manifolds . Trans. Amer. Math. Soc. 285 (1984) 603-615. MR 752493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. J. Munkholm and E. K. Pedersen. The $S\sp{1}$-transfer in surgery theory . Trans. Amer. Math. Soc. 280 (1983) 277-302. MR 712261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Raman Parimala. Quadratic spaces over Laurent extensions of Dedekind domains . Trans. Amer. Math. Soc. 277 (1983) 569-578. MR 694376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Leonard Evens and Eric M. Friedlander. On $(K\sb\ast ({\bf Z}/p\sp{2}{\bf Z})$ and related homology groups . Trans. Amer. Math. Soc. 270 (1982) 1-46. MR 642328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles A. Weibel. KV-theory of categories . Trans. Amer. Math. Soc. 267 (1981) 621-635. MR 626494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Iain Raeburn. On the Picard group of a continuous trace $C\sp{\ast} $-algebra . Trans. Amer. Math. Soc. 263 (1981) 183-205. MR 590419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Barry H. Dayton and Charles A. Weibel. $K$-theory of hyperplanes . Trans. Amer. Math. Soc. 257 (1980) 119-141. MR 549158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Anderson, M. Karoubi and J. Wagoner. Higher algebraic $K$-theories . Trans. Amer. Math. Soc. 226 (1977) 209-225. MR 0444743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1